Common fixed point under contractive condition of Ćirić’s type on dislocated metric spaces

Anita Dahiya, Asha Rani, Asha Rani

Abstract


In this paper, we generalize common fixed point theorems under contractive condition of Ćirić’s type on a dislocated metric space. We give basic facts about dislocated metric spaces, and we prove common fixed point theorems under contractive condition of Ćirić’s type on a dislocated metric space.


Full Text: PDF

How to Cite this Article:

Anita Dahiya, Asha Rani, Asha Rani, Common fixed point under contractive condition of Ćirić’s type on dislocated metric spaces, Advances in Fixed Point Theory, Vol 7, No 3 (2017), 441-450

Copyright © 2017 Anita Dahiya, Asha Rani, Asha Rani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.